# SDR R61A201812021189

- Difficulty date: December 2, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 30,568 hours, 23,670 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2142501
- Part serial: 0482673
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 36,421 hours, 23,710 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

AT FL380, CREW HEARD A LOUD BANG AND THE SOUND OF RUSHING AIR. CABIN ALT WAS AT 7200 OR 7300 THEN IT STARTED TO CLIMB UP TO 7800 TO 8000 AND MORE. CREW DONNED O2 MASKS, PERFORMED EMERGENCY DECENT, AND DECLARED EMERGENCY. THE MASKS IN THE CABIN DID NOT DEPLOY. PRESN AUTO FAULT MESSAGE AND CABIN DIFF PRESS FAIL MESSAGE APPEARED ON EICAS. FOLLOWED QRH, DIVERTED TO MGM, LANDED WITHOUT INCIDENT. R&R OUTFLOW VALVE IAW AMM 21-31-02, OPS CHECK GOOD.
